How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Neurology
Satisfied Customers: 5946
Experience:  MBBS, FCPS (R) General Surgery, 5 years experience in Emergency Medicine.
Type Your Neurology Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

On 8/4/16 at 9:00 am I received a pneumocal 22 shot. At 3:15

Customer Question

On 8/4/16 at 9:00 am I received a pneumocal 22 shot. At 3:15 pm Inhad severe pain in my upper arm and could not raise my arm. 2 months ago I dislocated my right should, I am working with PT to get my arm working again, I have 2 arms now that are now tot working correctly The nurse that gave me the shaot I am one of 2 she knows who the medicine reacted badly with my muscle.. She says if it continues to bothe mer go to emergent care. Can I be helped ?
Submitted: 2 months ago.
Category: Neurology
Expert:  Dr Uzair replied 2 months ago.

Hi and welcome.

There can be two reasons for your problem following an injection into your musce, one might be that you had some injury and inflammation within the muscle due to vaccine itself and second is you might have injury to your nerve which pass nearby that muscle. I would suggest you to visit your doctor and get it examined for exact diagnosis and to rule out any infection or abcess in there. Moreover, regular massage of the area with olive oil and physiotherapy of the injected arm can improve your pain and movement.

Let me know if you have further questions.

Please do not forget to leave a positive rating by clicking on stars on top right corner.

Wish you good health.